International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 7, Pages 493-499
On quasi -pure submodules of QTAG-modules
Department of Mathematics, Aligarh Muslim University, Aligarh 202 002, India
Received 19 February 1999
Copyright © 2000 Mohd. Z. Khan and A. Zubair. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Different concepts and decomposition theorems have been done for
QTAG-modules by number of authors. We introduce quasi -pure
submodules for QTAG-modules and we obtain several characterizations
for quasi -pure submodules and as a consequence we deduce a
result done by Fuchs 1973.